# SDR SIMA202109054001

- Difficulty date: September 4, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 49,084 hours, 44,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A OVERWING EMERGENCY LIGHT INOP-C/A-RAR SEAT 12A OVERWING EMERGENCY LIGHT IAW EMB 145 AMM 33-50-07. OPS CHECK GOOD.
